DOI QR코드

DOI QR Code

OKOUNKOV BODIES AND ZARISKI DECOMPOSITIONS ON SURFACES

  • Received : 2016.08.17
  • Accepted : 2017.02.01
  • Published : 2017.09.30

Abstract

The purpose of this paper is to investigate the close relation between Okounkov bodies and Zariski decompositions of pseudoeffective divisors on smooth projective surfaces. Firstly, we completely determine the limiting Okounkov bodies on such surfaces, and give applications to Nakayama constants and Seshadri constants. Secondly, we study how the shapes of Okounkov bodies change as we vary the divisors in the big cone.

Acknowledgement

Supported by : NRF, Institute for Basic Science in Korea

References

  1. T. Bauer, A. Kuronya, and T. Szemberg, Zariski chambers, volumes and stable base loci, J. Reine Angew. Math. 576 (2004), 209-233.
  2. S. Boucksom, Corps D'Okounkov (d'apres Okounkov, Lazarsfeld-Mustata et Kaveh-Khovanskii), Seminaire Bourbaki, 65eme annee, 2012-2013, no. 1059.
  3. S. Choi, Y. Hyun, J. Park, and J. Won, Okounkov bodies associated to pseudoeffective divisors, preprint, arXiv:1508.03922.
  4. L. Ein, R. Lazarsfeld, M. Mustata, M. Nakamaye, and M. Popa, Asymptotic invariants of base loci, Ann. Inst. Fourier 56 (2006), no. 6, 1701-1734. https://doi.org/10.5802/aif.2225
  5. L. Ein, R. Lazarsfeld, M. Mustata, M. Nakamaye, and M. Popa, Restricted volumes and base loci of linear series, Amer. J. Math. 131 (2009), no. 3, 607-651. https://doi.org/10.1353/ajm.0.0054
  6. K. Kaveh and A. G. Khovanskii, Newton-Okounkov bodies, semigroups of integral points, graded algebras and intersection theory, Ann. of Math. (2) 176 (2012), no. 2, 925-978. https://doi.org/10.4007/annals.2012.176.2.5
  7. A. Kuronya and V. Lozovanu, Local positivity of linear series on surfaces, preprint, arXiv:1411.6205.
  8. A. Kuronya, V. Lozovanu, and C. Maclean, Convex bodies appearing as Okounkov bodies of divisors, Adv. Math. 229 (2012), no. 5, 2622-2639. https://doi.org/10.1016/j.aim.2012.01.013
  9. R. Lazarsfeld, Positivity in algebraic geometry I & II, Ergeb. Math. Grenzgeb. 48 & 49 (2004), Springer-Verlag, Berlin.
  10. R. Lazarsfeld and M. Mustata, Convex bodies associated to linear series, Ann. Sci. Ec. Norm. Super. (4) 42 (2009), no. 5, 783-835. https://doi.org/10.24033/asens.2109
  11. B. Lehmann, Comparing numerical dimensions, Algebra Number Theory 7 (2013), no. 5, 1065-1100. https://doi.org/10.2140/ant.2013.7.1065
  12. P. Luszcz-Swidecka and D. Schmitz Minkowski decomposition of Okounkov bodies on surfaces, J. Algebra 414 (2014), 159-174. https://doi.org/10.1016/j.jalgebra.2014.05.024
  13. N. Nakayama, Zariski-decomposition and abundance, MSJ Memoirs 14. Mathematical Society of Japan, Tokyo, 2004.
  14. A. Okounkov, Brunn-Minkowski inequality for multiplicities, Invent. Math. 125 (1996), no. 3, 405-411. https://doi.org/10.1007/s002220050081
  15. A. Okounkov, Why would multiplicities be log-concave?, in The orbit method in geometry and physics (Marseille, 2000), 329-347, Progr. Math., 213, Birkhuser Boston, Boston, MA, 2003.
  16. Y. Prokhorov, On the Zariski decomposition problem, Tr. Mat. Inst. Steklova 240 (2003) no. Biratsion. Geom. Linein. Sist. Konechno Porozhdennye Algebry, 43-72 (Russian, with Russian summary); English transl., Proc. Steklov Inst. Math. 1 (240) (2003), 37-65.
  17. D. Schmitz and H. Seppanen, On the polyhedrality of global Okounkov bodies, Adv. Geom. 16 (2016), no. 1, 83-91. https://doi.org/10.1515/advgeom-2015-0042